MathSciNet Relay Station
MathSciNet bibliographic data
MR1022821 58F05 (58F27 70H05)
Pöschel, Jürgen On elliptic lower-dimensional tori in Hamiltonian systems. Math. Z. 202 (1989), no. 4, 559–608.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement